# SDR SWAA2014012024246

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 62,899 hours, 51,443 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2629
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, SMELL OF ELECTRICAL BURNING IN MID CABIN, NO VISIBLE SMOKE.  R & R GASPER FAN IAW MM.
